# SDR ABXA010570

- Difficulty date: October 20, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 52,933 hours, 50,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 59560809
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK IN THE OUTBOARD EDGE OF THE E&E FLOOR SUPPORT JUST FORWARD OF FS 218, ABOVE LONGERON 28 RIGHT. REPLACED FLOOR SUPPORT IAW DC-9 SRM 51-30-2 AND 51-30-5.
